# SDR A6WA201240349

- Difficulty date: February 8, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 20,938 hours, 20,139 cycles
- System (JASC): 5270 · Door Warning System
- Part: Plate
- Condition: Chafed
- Location: Pax Door Striker
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD AND AFT STRIKER PLATES ARE CHAFING.  BLENDED CHAFED AREA ON PAX DOOR FWD AND AFT STRIKER PLATES IAW CRJ 51-12-00.  REMAINING MAT IS WITHIN SERVICEABLE LIMITS IAW REO 601R-52-11-296.
